Advertisement

Numerische Mathematik

, Volume 12, Issue 4, pp 322–326 | Cite as

The third boundary value problem for elliptic equations

  • P. Keast
  • P. Keast
Article

Keywords

Mathematical Method Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Keast, P., andA. R. Mitchell: Finite difference solution of the third boundary value problem in elliptic and parabolic equations. Num. Math.10, 67 (1967).Google Scholar
  2. 2.
    Halmos, P. R.: Finite dimensional vector spaces. Princeton: D. van Nostrand Co. 1958.Google Scholar
  3. 3.
    Schechter, S.: Quasi tri-diagonal matrices and type insensitive difference equations. Quart. App. Math.18, 285–295 (1960).Google Scholar
  4. 4.
    Varga, R. S.: Matrix iterative analysis. Englewood Cliffs, (N. J.): Prentice Hall 1962.Google Scholar
  5. 5.
    Douglas, J., andC. M. Pearcy: On the convergence of alternating direction procedures in the presence of singular operators. Num. Math.5, 175–184 (1963).Google Scholar
  6. 6.
    Garabedian, P. R.: Partial differential equations. New York: J. Wiley & Sons 1964.Google Scholar
  7. 7.
    Fax, L.: Numerical solution of ordinary and partial differential equations. London Pergamon Press 1962.Google Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • P. Keast
    • 1
  • P. Keast
    • 1
  1. 1.Department of MathematicsUniversity of TorontoTorontoCanada

Personalised recommendations